Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from nausea while travelling to work, occurs only in the evening, severe acidity. Treatment options?

Hi..My name is xxxxx and I am working in a software sector. I m having a problem of getting vomiting sensation in the evening while going home by cabs. I used to have some lighter foods before my travel. I also have acidity. But I am getting this vomiting sensation only in the evening while travelling. Please do tell me some remedies for this problem
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hi Chandini,
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to motion sickness.
You can take antacid like Omeprazole 20 mg along with Domperidone 10 mg once a day before meals.
You can take prochlorperazine 5 mg if your symptoms are severe, but it can result in sedation.

Try to sit in the cab with windows open, so that fresh air can give you some relief from your symptoms.

As you are software engineer, you must be working whole day on computers. This can strain the muscles of the neck whole day long and can result in nauseating feeling by the end of the day.

Donot sit in front of computers for long durations at a stretch. Give rest to yourself in between.
Also donot work with neck bending forwards as this will strain neck muscles more.

If the symptoms persists, get yourself examined clinically.
I hope this helpful to you.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor